MathSciNet Relay Station
MathSciNet bibliographic data
MR2285103 86A17 (35Q53 76D99 76S05)
Simpson, G.; Spiegelman, M.; Weinstein, M. I. Degenerate dispersive equations arising in the study of magma dynamics. Nonlinearity 20 (2007), no. 1, 21–49.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement